# SDR UALA2011011900327

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 60,840 hours, 8,772 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E FWD AND AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BROKEN CONNECTOR AT REAR END OF SEAT AT CLAM SHELL.  OPS CHECKED GOOD.
